How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Cardiology
Satisfied Customers: 52497
Experience:  Cardiology Expert
55099014
Type Your Cardiology Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I've been given benzodiazepines in the last year, I

Customer Question

Customer: hi I've been given benzodiazepines in the last year for anxiety, I discontinued them
JA: Thanks. Can you give me any more details about your issue?
Customer: even when I was taking benzos my heart rate was high now after 2 months of not taking any medicine any day it's a struggle my heart rate goes up to 140 lowest 88 shortness of breath, tightness in the chest I took past year benzodiazepines and beta-blocker, I did not feel well now I don't feel well either in addition my left arm is numbed
JA: OK got it. Last thing — Cardiologists generally expect a deposit of about $18 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 10 months ago.
Category: Cardiology
Expert:  Dr. Phil, MD replied 10 months ago.

Thanks for this question.

I'm Dr. Phil and I'm ready to help

Have you ever tried a calcium channel blocker for this?

Related Cardiology Questions